COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF ARRAYS OF NA RANDOM VARIABLES

Cheng Fengyang;Wang Yuebao

Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (4) : 451-458.

PDF(303 KB)
PDF(303 KB)
Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (4) : 451-458. DOI: 10.12341/jssms09576
论文

COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF ARRAYS OF NA RANDOM VARIABLES

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2005, 25(4): 451-458 https://doi.org/10.12341/jssms09576

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(303 KB)

Accesses

Citation

Detail

Sections
Recommended

/